Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

biggs881

Veteran Member
  • Total Reviews

    0
  • Content Count

    1440
  • Joined

  • Last visited

  • Days Won

    2

Everything posted by biggs881

  1. Ibuprofen, an anti-inflammatory, might reduce acne. http://www.ncbi.nlm.nih.gov/pubmed/6239884 advil is an iboprofen.. so can it reduce acne? There's some preliminary evidence that it might reduce it a bit, but you'd have to take a fair number of tablets per day for several months and this could be associated with stomach issues and would not be recommended without your Doctor's permission.
  2. Ibuprofen, an anti-inflammatory, might reduce acne. http://www.ncbi.nlm.nih.gov/pubmed/6239884
  3. http://www.acne.org/messageboard/Accutane-...ts-t296542.html And you should get dry lips within the first few weeks.
  4. It is not recommended to go tanning while on Accutane since it increases photosensitivity,
  5. Check out the pinned threads in the dedicated red marks forum. Whatever you try, I suggest you start off with a small amount to see how your skin reacts, particularly since you're on Accutane.
  6. If there are significant bumps there, they may not be acne. I suggest you consult your Dermatologist, who may be able to extract them.
  7. A lot of acne medications, both topicals and orals, are associated with photosensitivity. You could try applying the topical at night to minimise this negative effect.
  8. http://www.acne-guideline.com/home_eu/External_open_review/
  9. I recommend you call your derm ASAP and ask about a maintenance treatment, e.g. a topical retinoid. http://www.jle.com/en/revues/bio_rech/vir/...jd00254_gr1.jpg Did you have oily skin before treatment?
  10. You need to give it at least 2-3 months to assess results, but I can't think of any problem with switching antibiotics with permission and a prescription from your Derm.
  11. Depends how high your cholesterol is. I don't think there's any interaction between cholesterol-lowering drugs and Accutane, but your derm would monitor you very closely with blood tests if you did this. http://www.webmd.com/cholesterol-management/default.htm
  12. It's not abnormal. http://www.acne.org/messageboard/findpost-p3083617.html
  13. Bree is right; you have to give it at least 4-6 months to see results and clearance. With oxytetracycline, just like Accutane, you shouldn't drink or get a lot of sun exposure either, so it is similar to Accutane in those respects.
  14. I live in England. I don't want to have to pay for the script then not use it..There's no way i'm going to go through antibiotics again which don't work, atleast with accutane i can be confident.. I'm 95% sure that there is no system in the UK whereby GPs would know whether you've filled a script or not. Such a system may not be that useful because even if you get a script filled, that doesn't mean you actually take the drug...
  15. I think you have paronychia, an uncommon but recognised side effect of Accutane. http://www.ncbi.nlm.nih.gov/pubmed/2943615 Basically it is a mild infection of the finger/toe nails usually with Staphylococcus aureus. http://dermnetnz.org/fungal/paronychia.html I had the same thing on my finger on Accutane. Go to a doctor, who will likely prescribe you an oral antibiotic, probably Keflex (which, yes, you can take with Accutane). Good luck.
  16. When did you stop Accutane? If there is any chance you are pregnant, I strongly recommend you get a pregnancy test.
  17. Besides moisturising, I would do as little as possible to your skin while on Accutane (which makes your skin more prone to irritation, sunburn and possibly scarring) unless you have permission from your Derm. Other tips: Drink 3-4 L of water per day to minimise Accutane-related dehydationmoisturise 2/3 times daily to minimise dry skin rashes common on Accutaneavoid the sun and don't tan; use sunblock and a hat when in the sundon't drink alcohol(don't get pregnant)take your pills with food to m
  18. biggs881

    Day 140 - RASH!

    It could be a dry skin rash from Accutane. I recommend you see a doctor if the hydrocortisone cream doesn't clear it up.
  19. If you're only taking 1 pill per day, I would take it at night with dinner to maximise absorption and to minimise side effects during the day.
  20. Good question and it might depend on the country, but in any case it's your choice.
  21. That's normalhttp://www.acne.org/messageboard/findpost-p3083617.htmlAre you taking your pill/s with food to maximise absorption?
  22. How long have you been on it? According to the following article you should inform your doctor if you experience joint ache on bactrim: http://www.nlm.nih.gov/medlineplus/druginf...ml#side-effects
  23. Some scientists consider acne to be a chronic disease, and relapses post-Accutane are not uncommon - so ongoing maintenance treatment is advisable after Accutane. I would recommend a topical retinoid. http://www.jle.com/en/revues/bio_rech/vir/...jd00254_gr1.jpg
×